# SDR SWAA2015111846199

- Difficulty date: November 5, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 31,805 hours, 14,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLASHLIGHT HOLDER STRAP BROKEN.  R & R STRAP IAW SIP.
